# SDR REXA2015080900781

- Difficulty date: August 9, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 3,918 hours, 2,631 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Defective
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW 13 CD, EXIT DOOR HAS A LOUD AIR NOSE THAT BOTHERS THE PAXS, LOUD WHISTLING SOUND.  R & R RT AFT EMER EXIT VENT SEAL PN SH670-36576-1 IAW MM 52-21-03.  PRESS CHECK IAW 52-00-00 GOOD.
